# SDR YENA2020022730198

- Difficulty date: February 23, 2020
- Submitted: February 27, 2020
- Operation: Air carrier
- Aircraft: N984JB
- Make and model: Airbus A321-231
- Aircraft serial: 7874
- Aircraft time: 11,327 hours, 2,196 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 808433
- Condition: Failed
- Location: Emergency Lights
- Part time: 11,327 hours, 2,196 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

FT # 2662, BGI-JFK. FAILURE OF EPSU 11WL AND 13WL BATTERY; R & R EPSU BATTERY AT 11WL AND 13WL PER AMM 33-51-38. OPS TEST GOOD
